Electron. J. Diff. Equ., Vol. 2011 (2011), No. 45, pp. 1-8.

Existence of multiple positive solutions for discrete problems with p-Laplacian via variational methods

Yu Tian, Weigao Ge

Using critical point theory, we prove the existence of multiple positive solutions for second-order discrete boundary value problems with p-Laplacian.

Submitted February 22, 2011. Published April 4, 2011.
Math Subject Classifications: 39A10, 34B18, 58E30.
Key Words: Discrete boundary value problem; variational methods; mountain pass theorem.

Show me the PDF file (201 KB), TEX file, and other files for this article.

Yu Tian
School of Science
Beijing University of Posts and Telecommunications
Beijing 100876, China
email: tianyu2992@163.com
Weigao Ge
Department of Mathematics
Beijing Institute of Technology
Beijing 100081, China
email: gew@bit.edu.cn

Return to the EJDE web page